Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 23, 2014, 10:56:51 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639899
  • Total Topics: 48583
  • Online Today: 220
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: What Should I do???  (Read 1554 times)

0 Members and 1 Guest are viewing this topic.

Offline makesmewonder

  • Member
  • Posts: 39
  • Thats how i Love to Feel!! Ps: Thats my feet!!
What Should I do???
« on: November 20, 2008, 03:49:05 AM »
I started HAART on the 13th of October 2008. Taking 1 Truvada and 1 Viramune at night! After 2 weeks the doc asked me to ake anohte Viramune in the morning, so  my body would get used to. After two weeks i was supposed to start taking the 3 pills all together at night! But i did not start taking them all together yet. As i have 2 big interviews next week and i am feeling pretty good now, i am scared that if i start taking them all together i will feel funny, and i cannot afford to be loopy on those interviews! So i am taking them still separate, the one in the morning and the other two at night!
Do you guys think that there is a problem? I will start taking them in a week time!
Can someone spare some thoughts?

Thanks

Offline Ann

  • Administrator
  • Member
  • Posts: 28,140
  • It just is, OK?
    • Num is sum qui mentiar tibi?
Re: What Should I do???
« Reply #1 on: November 20, 2008, 08:05:19 AM »
Makes,

As long as you're remembering to take both doses of the Viramune, it won't make a difference that you're taking one in the morning and one at night. The important thing is that you're taking them both.

Good luck with your interviews!

Ann
Condoms are a girl's best friend

Condom and Lube Info  



"...health will finally be seen not as a blessing to be wished for, but as a human right to be fought for." Kofi Annan

Nymphomaniac: a woman as obsessed with sex as an average man. Mignon McLaughlin

HIV is certainly character-building. It's made me see all of the shallow things we cling to, like ego and vanity. Of course, I'd rather have a few more T-cells and a little less character. Randy Shilts

Offline Rural_oz

  • Member
  • Posts: 47
Re: What Should I do???
« Reply #2 on: November 21, 2008, 04:38:42 PM »
I am also on Viramune, starting with 1 in the morning, increasing to two after 2 weeks.  I told my doctor that I would be hopeless at taking pills in the evening, but would not have any problem taking them in the morning, so she agreed that I should take both of my Viramune in the morning. I have had no problems with that regime.  The only 'loopies' that I felt, was in the first few days on one tab. Good luck with it.....
(By the way, I started my meds for the first time on 13th October 2008, so we are connected by the powers of the universe  ;D )

Seadickrun

  • Guest
Re: What Should I do???
« Reply #3 on: November 28, 2008, 03:48:41 AM »
I've been taking Truvada/Viramune for three years now.  The first two years I was told to take the Viramune twice daily but then one day my doctor tells me that that is wrong and to take all three pills at the same time.  The next doctor told me to go back to splitting them up:))  I can't wait to see what my new doctor will tell me in December.

You won't feel loopy or goofy by taking both Viramune at the same time.  The only thing I noticed was vomiting once or twice a week when I was taking everything at the same time.  I would wake up early, hurl once, then be okay for the rest of the day.  There was no rhyme or reason to this or pattern that I could figure out.  The vomitting coincided with a new bartending job and I quit the job at the same time I switched back to taking the Viramune twice a day.  Maybe it was the Viramune making me puke, maybe it was something at work??  Either way, I never missed a day of work and I'm a wuss:))  And I took all my pills at noon for what its worth. 

Offline bill1322

  • Member
  • Posts: 17
  • this summer after I cut off the pony tail
Re: What Should I do???
« Reply #4 on: November 28, 2008, 08:47:46 AM »
I've been taking Viramune for over four years now, one in the morning and one at bedtime, without any problems. The 'scrip' actually reads 'take 1 tablet by mouth twice daily.' (I guess that could mean anything.)

I used to take a Viread and a Videx with the morning pill. Just this last month my doc took me off Videx and put me on Emtriva because I was developing PN. (Viread + Emtriva = Truvada.) I took the three in the morning and one Viramune at night until a few days ago when I changed the routine to the three at night and one in the morning.

No weird dreams or anything else but my stomach seems to be happier with the Emtriva at night.

Good luck!   ;D

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.